# SDR ASAA2018112107025

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 18,315 hours, 5,966 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: False Activation
- Location: Transfer Buss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER APU SHUTDOWN AND EXTERNAL POWER APPLICATION AVIONICS COOLING HORN SOUNDED. GROUNDED - YES. CONFIRMED DEFECT AND ALSO OBSERVED RIGHT "TRANSFER BUS OFF" LIGHT ILLUMINATED. FOUND BUS POWER CONTROL UNIT WITH A "EPDIST/BUS FAULT" LIGHT. PER B737-900 FIM 24-41 TASK 803 CYCLED POWER TO THE BPCU TO REMOVE LOCK OUT CONDITION OF BUS TIE BREAKER. REAPPLIED GRD PWR, RIGHT "TRANSFER BUS OFF" LIGHT EXTINGUISHED, AVIONICS COOLING WARNING HORN OFF. PERFORMED BUS POWER CONTROL UNIT BITE PER FIM 24-41 TASK 801, NO FAULTS.
